Open Access
September 2013 A note on $C^0$ rigidity of Hamiltonian isotopies
Sobhan Seyfaddini
J. Symplectic Geom. 11(3): 489-496 (September 2013).


We show that a symplectic isotopy that is a $C^0$ limit of Hamiltonian isotopies is itself Hamiltonian if the corresponding sequence of generating Hamiltonians converge in $L^{(1,\infty)}$ topology.


Download Citation

Sobhan Seyfaddini. "A note on $C^0$ rigidity of Hamiltonian isotopies." J. Symplectic Geom. 11 (3) 489 - 496, September 2013.


Published: September 2013
First available in Project Euclid: 12 November 2013

zbMATH: 1278.53087
MathSciNet: MR3100803

Rights: Copyright © 2013 International Press of Boston

Vol.11 • No. 3 • September 2013
Back to Top